# SDR DXTA200500970

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 8,842 hours, 5,993 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT THROUGH 7000 FT THE RUDDER NEEDED MORE AND MORE TRIM TO REMAIN CENTERED.  CONTINUED TO ADD LEFT RUDDER TRIM UNTIL THE HALF WAY POINT.  IT TOOK MORE RUDDER TRIM AND WOULD NOT CENTER.  THE RUDDER THEN VIOLENTLY SWUNG BACK THE OTHER DIRECTION.  OPERATION WAS NORMAL AFTER THAT, ITEM IS UNDER INVESTIGATION.
